# SDR SWAA2022042588760

- Difficulty date: March 28, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N762SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27876
- Aircraft time: 75,107 hours, 44,385 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Splice
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT STA 767 SPLICER HAS SURFACE CORROSION / [01] REMOVED CORROSION ON FLOOR SPLICE STRAP PER REF. 737SRM 51-10-02-0G-0;[02] CORROSION PASS THROUGH OUT OF LIMITS PER SRM 53-00-53-1A-2;[03] VALIDATED STEPS 1 & 2;[04] RECEIVED NEW FLOOR SPLICE 'T' P/N 146A9401-4; NEW SPLICE TO BE INSTALLED ON CUSTOMER BAR CODE TTG8Q004GEP0;[05] VERIFIED STEP 1.;[06] CORRECTION STEP 5. VERIFIED STEP 5.;[07] CORRECTION STEP 5 AND 6. VERIFIED STEP 4.
